# SDR ASAA970031

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT IDENTIFIER LIGHTS AT THE L2 AND R2 DOORS, R2 EXTERIOR LIGHT, AND ROW 24 RIGHT BULLNOSE CAME ON BRIGHT AND FADED TO OFF WITHIN 30 SECONDS.  REPLACED THE BATTERIES ADN THE BATTERY PACK/CHARGERS AT THE L2 ADN R2 DOORS AND THE LIGHTS OPERATED NORMALLY.  (M)
